# SDR ERAA060596

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Shield
- Part number: 23062750
- Condition: Cracked
- Location: Nr 1
- Part time: 1,674 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NOZZLE SHIELD WITH ONLY 1673.6 HOURS SINCE NEW HAS A CRACKED DOME.
